# SDR DALA2019012400491

- Difficulty date: January 23, 2019
- Submitted: January 24, 2019
- Operation: Air carrier
- Aircraft: N974DL
- Make and model: Doug MD-88
- Aircraft serial: 53242
- Aircraft time: 72,202 hours, 53,500 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Fitting
- Condition: Cracked
- Location: Rt Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CRACK ON CLIP OF INTERNAL FWD BULKHEAD BTW 06:00 HRS POSITION NOSE INLET COWL RT ENGINE. CLIP OF INTERNAL FWD BULKHEAD BTW 06:00 HRS POSITION NOSE INLET COWL RT ENGINE, WAS REPLACED PER PER ERA 451282-14MA REV. F. (LP0915923)
